This is so annoying!!! The arimidex has this really wierd, uncomfortable side effect. There's like a line across my palm that separates cold from warm. It includes the knuckles and the pads by the knuckles, but stops there. My fingers were freezing yesterday! It's the same with my feet. THe toes and balls of my foot are cold, but that's it. THe middle and heel are fine! I begin to wonder about frostbite up here in the Cold Mountains!!!
It was really bad yesterday. Just wanted to kvetch a little. Can't keep my fingers and toes crossed because I can barely feel them!!!. It's not enough to go off the med, though. I have to tough it out. He said if it got really bad to call him, but what's he gonna do? take me off? Nahh. I'll just complain here, I feel better now.
"Our greatest glory is not in never falling, but in rising every time we fall." -Confucius
Post Edited (coopfesta) : 3/8/2006 8:02:33 AM (GMT-7)